# SDR DALA2019082204900

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 82,251 hours, 17,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seat 40e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED AT 40E. LIGHT ASSEMBLY FASTENER TO SECURE TO SEAT MISSING. REPLACED SCREW. SYSTEM OPERATION NORMAL.
